On the jacobian variety of some algebraic curves
Compositio Mathematica, Volume 42 (1980) no. 3, p. 345-359
@article{CM_1980__42_3_345_0,
     author = {Greenberg, Ralph},
     title = {On the jacobian variety of some algebraic curves},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {345-359},
     zbl = {0475.14026},
     mrnumber = {607375},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_345_0}
}
Greenberg, Ralph. On the jacobian variety of some algebraic curves. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 345-359. http://www.numdam.org/item/CM_1980__42_3_345_0/

[1] E. Artin and H. Hasse: Die beiden Erganzungssatze zum Reziprozitatsgesetz der ln-ten Potenzreste im Korper der ~n-ten Finheitswurzeln. Abh. Math. Sem. Univ. Hamburg 6 (1928) 146-162. | JFM 54.0191.05

[2] A. Brumer: On the units of algebraic number fields. Mathematika 14 (1967) 121-124. | MR 220694 | Zbl 0171.01105

[3] B. Gross and D. Rohrlich: Some Results on the Mordell-Weil Group of the Jacobian of the Fermat Curve. Inventiones, Math. 44 (1978) 201-224. | MR 491708 | Zbl 0369.14011

[4] K. Iwasawa: On Zl-extensions of algebraic number fields. Ann. of Math. 98 (1973) 246-326. | MR 349627 | Zbl 0285.12008

[5] K. Iwasawa: A note on cyclotomic fields. Inventiones Math. 36 (1976) 115-123. | MR 432587 | Zbl 0342.12004

[6] K. Iwasawa: A note on Jacobi sums, Symposia Mathematica, Vol.15 (1975), 447-459. | MR 384747 | Zbl 0324.12007

[7] W. Johnson: Irregular primes and cyclotomic invariants. Math. Comp. 29 (1975) 113-120. | MR 376606 | Zbl 0302.10020

[8] N. Koblitz and D. Rohrlich: Simple Factors in the Jacobian of a Fermat curve, (to appear in Canadian Journ. of Math.). | MR 511556 | Zbl 0399.14023

[9] G. Shimura and Y. Taniyama: Complex Multiplication of Abelian Varieties and its Applications to Number Theory. Tokyo, Math. Soc. Japan 1961. | MR 125113 | Zbl 0112.03502

[10] S. Wagstaff: The Irregular Primes to 125000. Math. Comp. 32 (1978) 583-591. | MR 491465 | Zbl 0377.10002